# SDR SWAA2023112911771

- Difficulty date: October 17, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CABIN WET AREA FLOOR SUPPORT BEAM UPPER CAP LBL 15 STA 312 MKD DOT<[01] ACCOMPLISHED PERMANENT REPAIR PARTS AT STA 312 UPPER CHORD BETWEEN LBL 4 AND LBL 25.5 REF B737-700 SRM 53-10-51-2R-15 TABLE 201 FIG 204.;[02] RII-VERIFIED PERMANENT REPAIR.;[03] DE LABOR ROW ADDED TO ASSIST CLOSING FAULT DURING REMOTE MXI ASSISTANCE
